Approximation of functions from $L^{p}(\widetilde{\omega })_{\beta }$ by linear operators of conjugate Fourier series

Volume 92 / 2011

WŁodzimierz Łenski, Bogdan Szal Banach Center Publications 92 (2011), 237-247 MSC: 42A24. DOI: 10.4064/bc92-0-16

Abstract

We show the results corresponding to some theorems of S. Lal and H. K. Nigam [Int. J. Math. Math. Sci. 27 (2001), 555–563] on the norm and pointwise approximation of conjugate functions and to the results of the authors [Acta Comment. Univ. Tartu. Math. 13 (2009), 11–24] also on such approximations.

Authors

  • WŁodzimierz ŁenskiFaculty of Mathematics Computer Science and Econometrics
    University of Zielona Góra
    ul. Prof. Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail
  • Bogdan SzalFaculty of Mathematics Computer Science and Econometrics
    University of Zielona Góra
    ul. Prof. Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image